# SDR CA160118009

- Difficulty date: January 18, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 32,242 hours
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1143610443
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE WERE UNABLE TO SILENCE LANDING GEAR WARNING HORN ONCE ACTIVATED. TROUBLESHOOTING REVEALED THAT THE RT MLG SWITCH ASSY, A108 WAS AT FAULT. THE SWITCH ASSLY WAS REPLACED.  SUCCESSFUL GEAR SWINGS WERE CARRIED OUT AND SYS FUNCTION TESTED SERVICEABLE IAW MM 32-60-00 AND WDM 32-31-01.  ALSO REF IPC 32-40-00-09, ITEM NR 615.
